The shikimate pathway and its branches in apicomplexan parasites

Roberts, CW, Roberts, F, Lyons, RE, Kirisits, MJ, Mui, EJ, Finnerty, J, Johnson, JJ, Ferguson, DJP, Coggins, JR, Krell, T, Coombs, GH, Milhous, WK, Kyle, DE, Tzipori, S, Barnwell, J, Dame, JB, Carlton, J and McLeod, R (2002). The shikimate pathway and its branches in apicomplexan parasites. In: Symposium on Insights on Infection and Immunity, Palo Alto California, (S25-S36). Jan 19, 2001. doi:10.1086/338004


Author Roberts, CW
Roberts, F
Lyons, RE
Kirisits, MJ
Mui, EJ
Finnerty, J
Johnson, JJ
Ferguson, DJP
Coggins, JR
Krell, T
Coombs, GH
Milhous, WK
Kyle, DE
Tzipori, S
Barnwell, J
Dame, JB
Carlton, J
McLeod, R
Title of paper The shikimate pathway and its branches in apicomplexan parasites
Conference name Symposium on Insights on Infection and Immunity
Conference location Palo Alto California
Conference dates Jan 19, 2001
Journal name Journal of Infectious Diseases   Check publisher's open access policy
Publication Year 2002
Sub-type Fully published paper
DOI 10.1086/338004
ISSN 0022-1899
Volume 185
Issue SUPPL. 1
Start page S25
End page S36
Total pages 1
Language eng
Subjects 2739 Public Health, Environmental and Occupational Health
2403 Immunology
Q-Index Code E1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collections: ResearcherID Downloads
Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 79 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 96 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 09 Dec 2014, 21:50:25 EST by System User